Journal of Symbolic Logic 33 (1):136-136 (1968)

Authors
David Makinson
London School of Economics
Abstract
Reviews of the papers mentioned in the title.
Keywords modal logic
Categories (categorize this paper)
DOI 10.2307/2270107
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 59,759
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

A Class of Extensions of the Modal System S4 with the Finite Model Property.R. A. Bull - 1965 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 11 (2):127-132.
A Note on the Modal Calculi S 4.2 and S 4.3.R. A. Bull - 1964 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 10 (4):53-55.
Semicomplemented Lattices and the Finite Model Property.I. L. Humberstone & A. J. Lock - 1986 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 32 (25-30):431-437.
On a Paper of Akira Nakamura.R. A. Bull - 1969 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 15 (7-12):155-156.
The Finite Model Property and Subsystems of Classical Propositional Calculus.Ronald Harrop - 1959 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 5 (1-2):29-32.
Cut Elimination for Propositional Dynamic Logic Without.Robert A. Bull - 1992 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):85-100.
The Classical Propositional Calculus of Arguments.Robert Bull - 1984 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 30 (1-6):45-86.
Church-Rosser Property for Some Extensions of Λβ-Reducibility Relation.Andrei A. Kuzichev - 1991 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 37 (33-35):547-559.
A Sufficient and Necessary Condition for Tarski's Property in Lindenbaum's Extensions.Teodor Stepień - 1984 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 30 (26‐29):447-453.

Analytics

Added to PP index
2016-06-30

Total views
9 ( #905,244 of 2,432,623 )

Recent downloads (6 months)
1 ( #465,136 of 2,432,623 )

How can I increase my downloads?

Downloads

My notes